# SDR AWXA200601877

- Difficulty date: November 1, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-16 CHECK - INTERCOSTAL CRACKED, BS 324, LBL 40, WL 208.  REPAIRED INTERCOSTAL, BS 324, LBL 40, WL 208 IAW B737-300 51-70-11 FIGURE 1.
